# SDR FDEA202210282680

- Difficulty date: October 28, 2022
- Submitted: October 30, 2022
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 90,954 hours, 20,509 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Intercostal
- Part number: AJC75823
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL P/N AJC 7582-3 IS CRACKED AT FWD UPPER CORNER ACCESED THOUGH PANEL   363 PL.  REPAIRED INTERCOSTAL P/N AJC 7582-3 FWD CORNER REF SRM 55-30-02-2R FIGURE 201 REPAIR 7
